| Model Number |
PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/3/2025, a sales representative reported via email that three ar-2290 proximal tenodesis implant systems experienced deployment issues.Specifically, the button on the inserter would not remain attached to the silver threaded portion.One button detached and fell to the floor, while two others failed to deploy correctly.One was eventually forced into place.These issues occurred during a biceps tenodesis procedure performed on (b)(6) 2025.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.